# SDR 2002FA0001336

- Difficulty date: November 12, 2002
- Submitted: November 26, 2002
- Operation: General aviation
- Aircraft: N855JL
- Make and model: Piper PA-31T1
- Aircraft serial: 31T8104045
- Engine: Pwa PT6A11
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 767350
- Condition: Corroded
- Location: Rudder
- Part time: 3,234 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF SB (RUDDER FLIGHT CONTROLS) TORQUE TUBE ASSEMBLY AND ASSOCIATED RIBS WERE NOTED TO BE NON-REPAIRABLE.  CORROSION PRESENT.
